Solution of Two-Point Nonlinear Boundary Problems Using Taylor Series Approximation and the Ying Buzu Shu Algorithm
Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 32920
Solution of Two-Point Nonlinear Boundary Problems Using Taylor Series Approximation and the Ying Buzu Shu Algorithm

Authors: U. C. Amadi, N. A. Udoh

Abstract:

One of the major challenges faced in solving initial and boundary problems is how to find approximate solutions with minimal deviation from the exact solution without so much rigor and complications. The Taylor series method provides a simple way of obtaining an infinite series which converges to the exact solution for initial value problems and this method of solution is somewhat limited for a two point boundary problem since the infinite series has to be truncated to include the boundary conditions. In this paper, the Ying Buzu Shu algorithm is used to solve a two point boundary nonlinear diffusion problem for the fourth and sixth order solution and compare their relative error and rate of convergence to the exact solution.

Keywords: Ying Buzu Shu, nonlinear boundary problem, Taylor series algorithm, infinite series.

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 418

References:


[1] J. He. Taylor series solution for a third order boundary value problem arising in architectural engineering, Ain Shams Eng. J., 11 (2020), 1411–1414.
[2] Q.K Ghori, M. Ahmed, A. M. Siddiqui. Application of Homotopy perturbation method to squeezing flow of a Newtonian fluid, International Journal of Nonlinear Sciences and Numerical Simulation, 8 (2007), 179- 184. doi:10.1515/IJNSNS.2007.8.2.179
[3] T. Ozis, A. Yildirim. A comparative study of He’s Homotopy perturbation method for determining frequency-amplitude relation of a nonlinear oscillator with discontinuities, International Journal of Nonlinear Sciences and Numerical Simulation, 8 (2007), 243-248. doi:10.1515/IJNSNS.2007.8.2.243
[4] S.J. Li, X.Y. Liu. An Improved approach to non-linear dynamical system identification using PID neural networks, International Journal of Nonlinear Sci- ences and Numerical Simulation, 7 (2006), 177-182. doi:10.1515/IJNSNS.2006.7.2.177
[5] M. M. Mousa, S.F Ragab, Z. Nturforsch. Application of the Homotopy perturbation method to linear and non-linear Schrödinger equations. Zeitschrift für Naturforschung, 63 (2008), 140-144.
[6] J.H. He. Homotopy perturbation technique. Com- puter Methods in Applied Mechanics and Engineering, 178 (1999), 257-262. doi:10.1016/S0045-7825(99)00018-3
[7] X. Li, C. He. Homotopy perturbation method coupled with the enhanced perturbation method, J. Low Freq. Noise V. A., 38 (2019), 1399–1403.
[8] U. Filobello-Nino, H. Vazquez-Leal, B. Palma-Grayeb. The study of heat transfer phenomena by using modified homotopy perturbation method coupled by Laplace transform, Thermal Science, 24 (2020), 1105–1115.
[9] C. Han, Y. Wang, Z. Li. Numerical solutions of space fractional variable-coefficient KdV modified KdV equation by Fourier spectral method, Fractals, (2021). https://doi.org/10.1142/S0218348X21502467.
[10] C. He, D. Tian, G. Moatimid, H. F. Salman, M. H. Zekry, Hybrid Rayleigh-Van der Pol Du_ng Oscillator (HRVD): Stability Analysis and Controller,
[11] K. Wang, G. Wang. Gamma function method for the nonlinear cubic-quintic Du_ng oscillators, J. Low Freq. Noise V. A., (2021). https://doi.org/10.1177/14613484211044613.
[12] D. Tian, Q. Ain, N. Anjum. Fractal N/MEMS: from pull-in instability to pull-in stability, Fractals, 29 (2021), 2150030.
[13] D. Tian, C. He, A fractal micro-electromechanical system and its pull-in stability, J. Low Freq. Noise V. A., 40 (2021), 1380–1386.
[14] C. He, S. Liu, C. Liu, H. Mohammad-Sedighi. A novel bond stress-slip model for 3-D printed concretes, Discrete and Continuous Dynamical System, (2021). http://dx.doi.org/10.3934/dcdss.2021161.
[15] N. A. Udoh, U. P. Egbuhuzor, On the analysis of numerical methods for solving first order non linear ordinary differential equations. Asian Journal of Pure and Applied Mathematics, 4(3) (2022), 279-289.
[16] R. B. Ogunrinde, K. I Oshinubi. A Computational Approach to Logistic Model using Adomian Decomposition Method, Computing, Information System & Development Informatics Journal. 8(4) (2017). www.cisdijournal.org
[17] R. Bronson, G. Costa. Differential equations, third edition, Schaum’s outline series. (2006). McGraw-Hill, New York.
[18] S. Momani, S. Abuasad, Z. Odibat. Variational iteration method for solving nonlinear boundary value problems. Applied Mathematics and Computation, 183(2006), 1351-1358.
[19] M. Golic. Exact and approximate solutions for the decades-old Michaelis–Menten equation: progress curve analysis through integrated rate equations. Biochem. Mol. Biol. Educ. 39(2) (2011), 117–125. https://doi.org/10.1002/bmb.20479
[20] https://www.rosehulman.edu/~brandt/Chem330/Enzyme_kinetics.pdf
[21] B. Choi, G. Rempala, A., Kim, J. Kyoung. Beyond the Michaelis–Menten equation: accurate and efficient estimation of enzyme kinetic parameters. Sci. Rep. 7(2017), 17-26.
[22] Sun, He, Zhao, Hong: Chap 12: drug elimination and hepatic clearance. In: Chargel, L., Yu, A. (eds.) Edrs, Applied Biopharmaceutics and Pharmacokinetics, 7th edn, pp. 309–355. McGraw Hill, New York (2016)
[23] L. Rulí˘sek, S. Martin. Computer modeling (physical chemistry) of enzymecatalysis, metalloenzymes. https://www.uochb.cz/web/document/cms_library/2597
[24] D. Shanthi, V. Ananthaswamy, L. Rajendran. Analysis of non-linear reaction-diffusion processes with Michaelis-Menten kinetics by a new Homotopy perturbation method, Natural Science, 5(9) (2013), 1034-1046.http://dx.doi.org/10.4236/ns.2013.59128.
[25] D. Omari, A. K. Alomari, A. Mansour A. Bawaneh, A, Mansour. Analytical Solution of the Non-linear Michaelis–Menten Pharmacokinetics Equation, Int. J. Appl. Comput. Math, (2020), 6-10. https://doi.org/10.1007/s40819-019-0761-5
[26] J. He, S. Kou, H, Sedighi. An Ancient Chinese Algorithm for two point boundary problems and its application to the Michaelis-Menten Kinematics, Mathematical Modelling and Control, 1(4) (2021), 172-176.
[27] C. He, A Simple Analytical Approach to a Non-Linear Equation Arising in Porous Catalyst, International Journal of Numerical Methods for Heat and Fluid-Flow, 27 (2017), 861–866.
[28] C. He, An Introduction an Ancient Chinese Algorithm and Its Modification, International Journal of Numerical Methods for Heat and Fluid-flow, 26 (2016), 2486–2491.
[29] J. He, Some asymptotic methods for strongly nonlinear equations, Int. J. Mod. Phys. B, 20 (2006), 1141–1199.
[30] A. Elias-Zuniga, L. Manuel Palacios-Pineda, I. Jimenez-Cedeno, et al, He’s frequency-amplitude formulation for nonlinear oscillators using Jacobi elliptic functions, J. Low Freq. Noise V. A., 39 (2020), 1216–1223.
[31] A. Elias-Zuniga, L. Manuel Palacios-Pineda, I. H. Jimenez-Cedeno, et al. Enhanced He’s frequency amplitude formulation for nonlinear oscillators, Results Phys., 19 (2020), 103626.
[32] C. Liu, A short remark on He’s frequency formulation, J. Low Freq. Noise V. A., 40 (2020), 672–674.
[33] W. Khan, Numerical simulation of Chun-Hui He’s iteration method with applications in engineering, International Journal of Numerical Methods for Heat and Fluid-flow, (2021). http://dx.doi.org/10.1108/HFF- 04-2021-0245.